# SDR ASAA2023110145977

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 53,042 hours, 15,705 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 20035008300
- Part serial: AC00519
- Condition: Faulted
- Location: E/E Shelf E1-4
- Part time: 53,036 hours, 15,698 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 OVERHEAT LIGHT ILLUMINATED ON SHORT FINAL. QRH FOLLOWED AFTER LANDING AND LIGHT EXTINGUISHED AT IDLE THRUST. GROUNDED - YES. REF AMM 26-00-1 FOUND NO WIRING ISSUE PER WDM 26-11-21, CONTINUE T/S FOUND WHILE PERFORM WING BODY OVER HEAT DET LOOP TEST, #2 ENG LOOP B FIRE HANDLE LIGHT COMES ON. PERFORMED WIRING CHECK PER WDM 26-12-11, NO DEFECT NOTED, SUSPECT COMP OVHT CONTROL M237. REMOVED AND REPLACED COMPT OVHT DET CONT REF AMM 26-18-01, PERFORMED FIRE AND OVERHEAT DETECTION SYSTEM OPERATIONAL TEST, TEST PASSED, NO DEFECT NOTED AT THIS TIME. PERFORMED ENGINE & APU FIRE DETECTION CONTROL UNIT INSTALLATION TEST IAW AMM 26-00-01-400-801 STEP 3.G. & H. OPS CK NORMAL.
